# SDR AALA20001638

- Difficulty date: September 23, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON NR 4 SEAT TRACK STATION 234.  INSTALLED SEAT TRACK REPAIR PLUG PER SRM 53-04 FIG 4A.  (M)
